# SDR MZZA97088

- Difficulty date: March 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625DH
- Make and model: Boeing 727264
- Aircraft serial: 20780
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Part number: 65727365
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - LOWER RUDDER TAB DELAMINATED ON LOWER LEFT AFT AREA APPROXIMATELY 3 INCHES SQUARE.  LOWER RUDDER TAB REPAIRED IAW SRM 51-40-9.  (X)
